# SDR C2XA05CL086

- Difficulty date: October 10, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 16,853 hours, 12,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 2917 THE CREW REPORTED THE 1ST ROW OF THE AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LIGHT PATH STRIP.  OPERATIONAL CHECKS WERE GOOD.
